# SDR AALA201804259009

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 15,529 hours, 3,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWED OPEN ON ECAM.  MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY IAW TSM 52-22-00-810-801-A.  FOUND NO INDICATION FAULTS FOR LEFTHAND FOWARD EMERGENCY DOOR, AND ACCOMPLISHED GROUND SCANNING PER AMM 31-50-00-710-001-A, FOUND NO FAULTS, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
